I've been taking one mg of haloperidol and my dr. just increased it 2mg because I'm hearing voices. How long does the drug take in getting rid of voices and how many mg should I be taking.
16 Jun 2010
hi, i feel for you and can only imagine how hard and scary it must be right now, it sounds like your doing everything you can, seeing the doctor, taking the suggested dose your GP recommended, the thing is every one is different and getting the balance is not the same fore every one at any certain time of life. Your also reaching out to others and this is good but your doctor knows you better than any of us can and this is his or her area, but we can have you in our thoughts and hope you get well as soon as possible, maybe this dose will start to work soon , if not i guess back to rthe doctor. I admire your courage :)
- Haloperidol Information for Consumers
- Haloperidol Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Haloperidol (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 4 Dec 2009
Is my dosage too high? I have only been on it 6 days, and yesterday I heard voices twice when no one was around. It has totally helped my pain, but I ...
4 answers • 10 May 2011
My 20 year old son has been on Sapharis for 3 weeks. However he's never experienced hearing voices before! What he does have is ADHD, anxiety, ...
1 answer • 23 Mar 2012
my son has been on this medication for 5 weeks but he is still hearing voices,how long does it take for this to go away.
1 answer • 15 Jul 2012
... head. I am so frightened. How long will it last? pussycat
1 answer • 14 Jul 2013